MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Model Number 82-6631
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor ((b)(4)) with aseptic packing damaged.The event occurred during the procedure while the physician was unpacking the outer package.The procedure was completed with a replacement product available.There was no delay and no patient injury occurred.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h4, h6, h10.The microsensor (id 826631) was returned for evaluation.Device history record (dhr) - the product code 826631 with lot 3974837 conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was not confirmed, as the catheter was not sent back in original packaging.No visible damage to the millar sensor, catheter, slight mashed areas on connector.The icp express passed with reading 499.The device passed electronic, noise, linearity/hysteresis, and signal drift tests.The root cause of the issue reported by customer could not be determined as the catheter was not sent back in original packaging.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13508244
Report Number3013886523-2022-00045
Device Sequence Number4040173
Product Code GWM
UDI-Device Identifier20886704042317
UDI-Public(01)20886704042317(17)240630(10)3974837
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number82-6631
Device Catalogue Number826631
Device Lot Number3974837
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown